| Texto completo | |
| Autor(es): |
Antunes, Andre do Amaral
;
Bugeaud, Yann
;
Pires, Benito
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Qualitative Theory of Dynamical Systems; v. 21, n. 4, p. 13-pg., 2022-12-01. |
| Resumo | |
Switched server systems are mathematical models of manufacturing, traffic and queueing systems. Recently, it was proved in (Eur J Appl Math 31(4), 682-708, 2020) that there exist switched server systems with 3 buffers (tanks), a server, filling rates rho(1) = rho(2) = rho(3)=1/3 and parameters d(1), d(2), d(3) > 0 whose omega-limit set is a fractal set. In this article, we give an explicit large subset of parameters for which the corresponding switched server systems have no fractal omega-limit set. More precisely, the Poincare map of each system has a finite omega-limit set. The approach we use is to study the topological dynamics of a family of piecewise lambda-affine contractions that includes the Poincare maps of the switched server systems as a particular case. (AU) | |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |